English version English version
dr hab.
Marek Galewski

Zakład: Zakład modelowania matematycznego
Stanowisko: prof. nadzw.
Pokój: 143
Telefon: (+48) 42 631-38-63
e-mail: marek.galewski@p.lodz.pl
Dyżur:

Doktoranci:

  • Marcin Koniorczyk, Twierdzenia o globalnym dyfeomorfizmie i ich zastosowanie, otwarty przewód
  • Piotr Kowalski, Zastosowanie metod wariacyjnych oraz twierdzeń o punktach stałych w badaniu zagadnień brzegowych Dirichleta (IM PAN), 2016
  • Renata Wieteska, Metody wariacyjne w badaniu dyskretnych równań różnicowych zawierających operator p(k)-Laplace'a, 2015
  • Joanna Smejda, Zastosowanie metod wariacyjnych w badaniu zadań brzegowych opisywanych przez równania różnicowe (Wydz. Mat. i Inf. UŁ), 2013

Publikacje naukowe:

  • Marek Galewski, Shapour Heidarkhani, Amjad Salari, Multiplicity results for discrete anisotropic equations, Discrete and Continuous Dynamical Systems - Series B (30 pkt.), 23(1) (2018), 203-218, JCR
  • Marek Galewski, Marcin Koniorczyk, On a global implicit function theorem and some applications to integro-differential initial value problems, Acta Mathematica Hungarica (15 pkt.), 148/ (2016), 257-278, JCR
  • Marek Galewski, Renata Wieteska, Existence and multiplicity results for boundary value problems connected with the discrete p ( ·) −Laplacian on weighted finite graphs,, Applied Mathematics and Computation (35 pkt.), 290 (2016), 376–391, JCR
  • Marek Galewski, Optimization problems on the Sierpinski gasket, Electronic Journal of Differential Equations (25 pkt.), 105 (2016), 1-11, JCR
  • Marek Galewski, Ewa Schmeidel, On the well posed solutions for nonlinear second order neutral difference equations,, Mathematica Slovaca (15 pkt.), 66 (4) (2016), 1–12, JCR
  • Marek Galewski, A note on a global invertibility of mappings on R^n,, Quaestiones Mathematicae (20 pkt.), 39 (2016), 683-688,JCR
  • Marek Galewski, Giovanni Molica Bisci, Renata Wieteska, Existence and multiplicity of solutions to discrete inclusions with the p(k)- Laplacian problem, J. Differ. Equ. Appl, , (2015), DOI: 10.1080/10236198.2015.1056177, JCR
  • Marek Galewski, Ewa Schmeidel, Non-spurious solutions to discrete boundary value problems through variational methods, Journal of Difference Equations and Applications, . (2015), DOI: 10.1080/10236198.2015.1067694, JCR
  • Marek Galewski, Giovanni Molica Bisci, Existence results for one-dimensional fractional equations, Math. Models Methods Appl. Sci., , (2015), DOI: 10.1002/mma.3582, JCR
  • Marek Galewski, Marcin Koniorczyk, On a global diffeomorphism between two Banach spaces and some application, Studia Scientiarum Mathematicarum Hungarica, 52 (2015), 65–86, JCR
  • Marek Galewski, On a new multiple critical point theorem and some applications to anisotropic problems, Taiwanese J. Math., 5 (2015), 1495-1508 JCR
  • Marek Galewski, Andrzej Nowakowski, Donal O’Regan, Aleksandra Orpel, The dual variational method for n-th order ODEs with multipoint boundary conditions, Applicable Analysis, 5 (2014), 957–971, JCR
  • Marek Galewski, Piotr Kowalski, Three solutions to discrete anisotropic problems with two parameters, Cent. Eur. J. Math., 12 (2014), 1403-1415, JCR
  • Marek Galewski, Renata Wieteska, Multiple periodic solutions to a discrete p(k) - Laplacian problem, Discrete Contin. Dyn. Syst. Ser. B, 19 (8) (2014), 2535 - 2547, JCR
  • Urszula Łędzewicz-Kowalewska, Marek Galewski, Andrzej Nowakowski, Andrzej Swierniak, Agnieszka Kalamajska, Ewa Schmeidel, Preface [Special issue in honor of Avner Friedman], Discrete Contin. Dyn. Syst. Ser. B, 19 (8) (2014), i–ii
  • Marek Galewski, A. Nowakowski, U. Ledzewicz, E. Schmeidel, A. Świerniak, A. Kałamajska., Preface, Discrete Contin. Dyn. Syst., Ser. B, 8 (2014), doi:10.3934/dcdsb.2014.19.8i, JCR
  • E. Galewska, Marek Galewski, E. Schmeidel, Conditions for having a diffeomorphis between two Banach spaces, Electron. J. Diff. Equ., 99 (2014), 1-6, JCR
  • Marek Galewski, Robert Jankowski, Magdalena Nockowska-Rosiak, Ewa Schmeidel, On the existence of bounded solutions for nonlinear second order neutral difference equations, Electron. J. Qual. Theory Differ. Equ., 72 (2014), 1-12, JCR
  • Marek Galewski, Elżbieta Galewska, On a new critical point theorem and some applications to discrete equations, Opuscula Math., 4 (2014), 725-732
  • Marek Galewski, On a second order coercive Dirichlet problem with a non-differentiable action functional, Studia Scientiarum Mathematicarum Hungarica, 51 (1) (2014), 17-23, JCR
  • Marek Galewski, Renata Wieteska, Existence and multiplicity of positive solutions for discrete anisotropic equations, Turk. J. Math., 38 (2014), 297-310, JCR
  • Marek Galewski, J. Smejda, On the dependence on parameters for mountain pass solutions of second order discrete BVP’s, Appl. Math. Comput, 19 (11) (2013), 5963-5971,JCR
  • Marek Galewski, Renata Wieteska, A note on the multiplicity of solutions to anisotropic discrete BVP's, Appl. Math. Lett, 26 (2013), 524-529, JCR
  • Marek Galewski, Min-Max solutions for the impulsive boundary value problems for the (p_1(t),p_2(t))-Laplacian systems, Dyn. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal., 20 (4) (2013), 407-422
  • Marek Galewski, Uniqueness of solutions for discrete boundary value problems, Dyn. Syst. Appl., 22 (2013), 105-114, JCR
  • Marek Galewski, Szymon Głąb, Renata Wieteska, Positive solutions for anisotropic discrete boundary-value problems, Electron. J. Diff. Equ, 32 (2013), 1-9, JCR
  • Marek Galewski, Renata Wieteska, On the system of anisotropic discrete BVPs, J. Differ. Equ. Appl, 19 (7) (2013), 1065–1081, JCR
  • Marek Galewski, D.O'Regan, On Well Posed Impulsive Boundary Value Problems for p(t)-Laplacian's, Math. Model. Anal., 18 (2013), 161-175, JCR
  • Marek Galewski, Joanna Smejda, On some discrete boundary value problem with parameters, Appl. Math. Comput., 218 (2012), 10708-10716, JCR
  • Marek Galewski, Szymon Głąb, Continuous dependence on parameters for second order discrete BVP’s, Cent. Eur. J. Math., 10 (2012), 1076 -1083, JCR
  • Marek Galewski, On variational impulsive boundary value problems, Cent. Eur. J. Math., 10 (2012), 1969-1980, JCR
  • Marek Galewski, Donal O'Regan, Impulsive boundary value problems for p(t)-Laplacian´s via critical point theory, Czech. Math. J.l, 4 (2012), 951-967, JCR
  • Marek Galewski, Joanna Smejda, Some remarks on nonlinear discrete boundary value problems, Demonstr. Math., 45 (2012), 575-583
  • Marek Galewski, A note on the well-posed anisotropic discrete BVPs, J. Differ. Equ. Appl, 9 (2012), 1607-1610, JCR
  • Marek Galewski, A note on the dependence on parameters for a nonlinear system via monotonicity theory, J. Differ. Equ. Appl, Vol., 7 (2012), 1253-1256, JCR
  • Marek Galewski, Szymon Głąb, On the discrete boundary value problem for anisotropic equation, J.Math.Anal.Appl., 386 (2012), 956-965, JCR
  • Marek Galewski, J.Smejda, A note on a fourth order discrete boundary value problem, Opuscula Math., 32 (2012), 115-123
  • Marek Galewski, On the nonlinear elastic simply supported beam equation, An. Stiint. Univ. Ovidius Constanta, 19 (2011), 109-120, JCR
  • Marek Galewski, A note on the multiplicity of solutions for a second-order difference equation with a parameter, Appl. Math. Comput., 218 (2011), 3954-3956, JCR
  • Marek Galewski, Dependence on parameters for a discrete Emden-Fowler equation, Appl. Math. Comput., 218 (2011), 1247-1253, JCR
  • Marek Galewski, On the existence of solutions for a system of difference equations with non-monotone nonlinearity, Appl. Math. Lett., 24 (2011), 2015-2018, JCR
  • Marek Galewski, On the dual variational method for a system of nonlinear equations with a parameter, Dyn. Contin. Discrete Impulsive Syst., 18 (2011), 699-704, JCR
  • Marek Galewski, On the Dirichlet problem for a Duffing type equation, Electron. J. Qual. Theory Differ. Equ., 15 (2011), 1-12, JCR
  • Marek Galewski, Dependence on parameters for discrete second-order boundary value problems, J. Differ. Equ. Appl, 17 (2011), 1441-1453, JCR
  • Marek Galewski, A note on the existence of solutions for difference equations via variational methods, J. Difference Equ. Appl, 17 (2011), 643–646, JCR
  • Marek Galewski, A note on existence and stability of solutions for semilinear Dirichlet problems, Proc. Indian Acad. Sci. (Math. Sci), 2 (2011), 201-215, JCR
  • Marek Galewski, Aleksandra Orpel, On the existence of solutions for discrete elliptic boundary value problems, Appl. Anal., 12 (2010), 1879–1891, JCR
  • Marek Galewski, On the Dirichlet problem for a nonlinear elastic beam equation, Appl. Math. Comput., 217 (2010), 4295-4301, JCR
  • Marek Galewski, On the existence of solutions for a nonlinear equation by a dual variational method, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia, 57 (2010), 27-30
  • Marek Galewski, Smejda Joanna, On a fourth order Dirichlet problem, Georgian Math.J., 17 (2010), 495-509, JCR
  • Marek Galewski, J. Smejda, On variational methods for nonlinear difference equations, J. Comput. Appl. Math., 233 (2010), 2985-2993, JCR
  • Marek Galewski, A note on the existence of a bounded solution for a nonlinear system of difference equations, J. Difference Equ. Appl., 16 (2010), 121-124, JCR
  • Marek Galewski, A note on the existence of solutions for difference equations via variational methods, J. Difference Equ. Appl., 17 (2010), 643-646, JCR
  • Marek Galewski, A note on a Dirichlet problem with concave-convex nonlinearity, Math. Slovaca, 60 (2010), 353-360, JCR
  • Marek Galewski, On the Dirichlet problem with nonconvex nonlinearity, Studia Sci. Math. Hungar., 2 (2010), 190-199, JCR
  • Marek Galewski, On existence and stability of solutions for higher order semilinear Dirichlet problems, Proc. Indian Acad. Sci. Math. Sci., 118 (2009), 627-635, JCR
  • Marek Galewski, On the optimal control problem governed by the nonlinear elastic beam equation, Appl. Math. Comput., 203 (2008), 916–-920, JCR
  • Marek Galewski, On the nonlinear elastic beam equation, Appl. Math. Comput., 202 (2008), 427–-434, JCR
  • Marek Galewski, Existence of bounded solutions for fourth order Dirichlet problems with convex-concave nonlinearity, Demonstratio Math., 42 (2008), 75-–81
  • Marek Galewski, Dual Variational Method for a Fourth Order Dirichlet Problem, Georgian Math. J., 15 (2008), 653–-664, JCR
  • Marek Galewski, The existence of solutions for nonlinear operator equations, Georgian Math. J., 15 (2008), 45–-52, JCR
  • Marek Galewski, On a Dirichlet problem with p(x)-Laplacian, J. Math. Anal. Appl., 337 (2008), 281-291, JCR
  • Marek Galewski, A. Orpel, On the existence and stability of solutions for a system of elliptic equations, Mediterr. J. Math., 5 (2008), 187–-198, JCR
  • Marek Galewski, A note on the stability and the approximation of solutions for a Dirichlet problem with p(x)-Laplacian, ANZIAM J., 49 (2007), 1-9, JCR
  • Marek Galewski, On the Existence and Stability of Higher Order Dirichlet Problems, Appl. Anal., 86 (2007), 1077–-1086, JCR
  • Marek Galewski, On the Existence of Solutions for a abstract nonlinear operator equations, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat., 10 (2007), 1089–-1100
  • Marek Galewski, M. Płócienniczak, On existence and stability of solutions to elliptic systems with generalized growth, Bull. Aust. Math. Soc., 76 (2007), 453-470, JCR
  • Marek Galewski, M. Płócienniczak, On the nonlinear Dirichlet problem with p(x)-Laplacian, Bull. Aust. Math. Soc., 75 (2007), 381-395, JCR
  • Marek Galewski, On the Dirichlet problem of elliptic type, Bull. Aust. Math. Soc., 75 (2007), 169-177, JCR
  • Marek Galewski, M. Płócienniczak, On the existence and the stability of solutions for higher order semilinear Dirichlet problems, Czech. Math. J., 57 (2007), 647-669, JCR
  • Marek Galewski, On the existence and stability of solutions for Dirichlet problem with p(x)-Laplacian, J. Math. Anal. Appl., 326 (2007), 352-362, JCR
  • Marek Galewski, On the existence and stability of solutions for pseudo-Laplacian equation with p(x)-growth, Numer. Funct. Anal. Optim., 28 (2007), 1-25, JCR
  • Marek Galewski, Existence and stability of solutions for nonlinear abstract equations, Numer. Funct. Anal. Optim., 28 (2007), 647-661, JCR
  • Marek Galewski, On a Dirichlet problem with generalized p(X) Laplacian and some applications., Numer. Funct. Anal. Optim., 9-10 (2007), 1087-1111, JCR
  • Marek Galewski, Existence and stability of solutions for semilinear Dirichlet problems, Ann. Polon. Math., 88 (2006), 127-139, JCR
  • E. Galewska, Marek Galewski, On the stability of solutions for the p(x)-Laplacian equation and some applications to optimization problems with state constraints, ANZIAM J., 48 (2006), 245-257, JCR
  • Marek Galewski, On the continuity of the Niemytskij operator between spaces L^{p1(x)} and L^{p2(x)}, Georgian Math. J., 13 (2006), 261-265, JCR
  • Marek Galewski, A note on stability of solutions for abstract semilinear Dirichlet problems, J. Appl. Anal., 12 (2006), 71-81
  • Marek Galewski, Existence, stability and approximation of solutions for a certain class of nonlinear BVPs, Nonlinear Anal., 65 (2006), 159-174, JCR
  • Marek Galewski, A. Nowakowski, Existence of solutions for a nonlinear wave equation, Topol. Methods Nonlinear Anal., 28 (2006), 385-399, JCR
  • E. Galewska, Marek Galewski, On convexifiable nonlinear programming problems with nonnegative variable, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia, 53 (2005), 235-242
  • Marek Galewski, A new variational method for the p(x)-Laplacian equation, Bull. Aust. Math. Soc., 72 (2005), 53-65, JCR
  • E. Galewska, Marek Galewski, r-convex transformability in nonlinear programming problems, Comment. Math. Univ. Carolin., 46 (2005), 555-565
  • Marek Galewski, A note on invex problems with nonnegative variable, European J. Oper. Res., 163 (2005), 565-568, JCR
  • Marek Galewski, Stability of solutions for an abstract Dirichlet problem, Ann. Polon. Math., 83 (2004), 273-280, JCR
  • Marek Galewski, On a du Bois-Reymond type lemma and some applications to abstract equations, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia, 52 (2004), 183-190
  • Marek Galewski, The existence of solutions for a semilinear abstract Dirichlet problem, Georgian Math. J., 11 (2004), 243-254, JCR
  • Marek Galewski, New variational principle and duality for a certain class of nonlinear operator equations, Numer. Funct. Anal. Optim., 25 (2004), 309-320, JCR
  • Marek Galewski, New variational principle and duality for an abstract semilinear Dirichlet problem, Ann. Pol. Math., 82 (2003), 51-60
  • Marek Galewski, A note on a Fenchel-Young conjugacy for convexi…able functions, Control Cybernet., 32 (2003), 377-381, JCR
  • Marek Galewski, On a certain generalization of the Krasnosel'skij theorem, J. Appl. Anal., 9 (2003), 139-147
  • Marek Galewski, On a Fenchel-Young type conjugacy for invex functions, Numer. Funct. Anal. Optimization, 24 (2003), 59-66, JCR
  • Marek Galewski, A remark on problems with nonnegative variable in mathematical programming, Folia Sci Univ. Techn. Resov. Matem., obecna nazwa czasopisma: J. Math. Anal. Appl., 26 (2002),
  • Marek Galewski, On invexity and uniqueness in the calculus of variations, Lecture Notes in Nonlinear Analysis, 3 (2002), 79-83
  • Marek Galewski, On some connections between invex and convex problems in nonlinear programming, Control Cybern., 30 (2001), 11-22, JCR
  • Marek Galewski, On some duality for nonsmooth invex functions, Soc. Sci. Lett. Lódź, Sér. Rech. Déform., XXVIII (1999), 17-25

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65